# SDR DALA2022051203293

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 8,505 hours, 3,784 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, STRONG BURNT RUBBER SMELL WAS REPORTED IN AFT GALLEY. TAXIED BACK TO GATE. SMOKE AND FUMES QUESTIONNAIRE COMPLETED. PERFORMED CARD 0550-2002 TYPE 9 CLASSIFICATION FOR RUBBER SMELL ONLY IN AFT GALLEY. PERFORMED EXT GVI NO ITEMS NOTED. FOLLOWED FLOW CHART FIGURE 4 PG 13 NO FINDINGS. PERFORMED ENGINE RUN ON #1 AND #2 INDEPENDENTLY. NO ODOR NOTED. (LP# 8564872)
